| Model Number |
C320LBBS45 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during the catheter had "noticeable bleed back from the valve during use".The catheter was successfully used.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.The septum of the delivery catheter was torn.The shaft of the delivery catheter was spiral slit.The shaft on the hub of the delivery catheter was spiral slit.The septum detached from the hub of the delivery catheter.Visual analysis of the delivery catheter indicated damage during use.The analyst noted the delivery catheter was returned without the dilator.The septum was not returned upon receipt in the lab.The slitter was not returned.The septum of the delivery catheter was missing with fragments of the septum still adhered to the inside of the delivery catheter hub indicating that the septum may have been torn off.Adhesive was present within the hub of the delivery catheter.Slitting had started at the centerline of the delivery catheter.The hub of the delivery catheter was spiral slit.The shaft of the delivery catheter was spiral slit.Slitting had terminated at 9 cm and then restarted.Slitting had terminated at 12.2 cm and then restarted.Slitting had spiral slit along the length of the shaft of the delivery catheter all the way to the distal tip of the delivery catheter.Flush testing of the delivery cathe ter could not be performed as the septum was torn off and not returned.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.